An exponential transform and regularity of free boundaries in two dimensions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 507-543
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1998_4_26_3_507_0,
author = {Gustafsson, Bj\"orn and Putinar, Mihai},
title = {An exponential transform and regularity of free boundaries in two dimensions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {507--543},
year = {1998},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 26},
number = {3},
mrnumber = {1635702},
zbl = {0937.32007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_507_0/}
}
TY - JOUR AU - Gustafsson, Björn AU - Putinar, Mihai TI - An exponential transform and regularity of free boundaries in two dimensions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1998 SP - 507 EP - 543 VL - 26 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_507_0/ LA - en ID - ASNSP_1998_4_26_3_507_0 ER -
%0 Journal Article %A Gustafsson, Björn %A Putinar, Mihai %T An exponential transform and regularity of free boundaries in two dimensions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1998 %P 507-543 %V 26 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_507_0/ %G en %F ASNSP_1998_4_26_3_507_0
Gustafsson, Björn; Putinar, Mihai. An exponential transform and regularity of free boundaries in two dimensions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 507-543. http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_507_0/
